# SDR CA141015006

- Difficulty date: October 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Wthrly 620B
- Aircraft time: 1,909 hours
- Engine: Pwa R985AN1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ANNUAL INSPECTION REVEALED CRACKS IN THE MAJORITY OF BOTH THE LH AND RH WING LEADING EDGE NOSE RIBS, CRACKS EMANATE FROM THE AFT PORTION OF THE UPPER AND LOWER FLANGES OF THE RIBS.
